Couldn't find what you looking for?

TRY OUR SEARCH!

Hi- i took plan b twice this month and had already had my period. Then a week after I took plan b I had started to bleed again. He need came in me but I took it just in case. The bleeding was bright red for a few days and seems to have sizzled down to nothing now. Is I another period or implantation?

Loading...

Hi Sunshine,

Implantation bleeding is very light, no pad needed.  It's more of a spotting, noticeable when you wipe.

Plan B can give you another period, it's one of the side effects.  Your next several periods can be off-schedule and may be lighter or heavier than normal.

Hope it helps.
Reply

Loading...

Thanks for the help. :) can plan b also cause stomach pain/bloating and some breast tenderness?
Reply

Loading...

Yes it can. Those are all common side effects.

Plan B is a very large dose of hormones. Using it twice in a month is a lot.
Reply

Loading...

Most of the time, you get your period right after plan B no matter when your last period was.
Reply

Loading...